# SDR DALA1313970696

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 49,364 hours, 18,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 32, WHITE EMERGENCY ESCAPE PATH LIGHT INOPERATIVE SEAT MOUNTED LIGHT.   FOUND LOOSE CONNECTOR,  RECONNECTED.  OPS CHECKED NORMAL.
